# SDR FDEA201102260785

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 62,906 hours, 28,336 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER O2 MASK WERE USED IN FLIGHT ALL 3 O2 BOTTLES DROPPED TO 0 PSI.  SERVICED ALL 3, CREW O2 BOTTLES PER AMM 12-14-35.  CHECKED ALL BOTTLES AND MASK SYSTEMS FOR LEAKS PER AMM 35-11-00-06-0.  FOUND ONE RT COURIER MASK  SLIGHTLY LEAKING AT INTIAL BOTTLE RESERVICE.  LEAK  STOPPED AFTER 500 PSI WAS ADDED TO O2 BOTTLES.  PER  CREW SUSPECT FIRST OFFICERS MASK WAS STUCK IN ON POSITION AFTER IT'S USE.  OPERATED ALL MASKS AFTER SERVICE.  ALL MASKS OPERATE NORMALLY PER AMM 35-11-00-06-0.
